Groups with finitely many conjugacy classes of non-normal subgroups of infinite rank

Tom 131 / 2013

Maria De Falco, Francesco de Giovanni, Carmela Musella Colloquium Mathematicum 131 (2013), 233-239 MSC: Primary 20F24; Secondary 20F16. DOI: 10.4064/cm131-2-6

Streszczenie

It is proved that if a locally soluble group of infinite rank has only finitely many non-trivial conjugacy classes of subgroups of infinite rank, then all its subgroups are normal.

Autorzy

  • Maria De FalcoDipartimento di Matematica e Applicazioni
    University of Napoli Federico II
    via Cintia
    I-80126 Napoli, Italy
    e-mail
  • Francesco de GiovanniDipartimento di Matematica e Applicazioni
    University of Napoli Federico II
    via Cintia
    I-80126 Napoli, Italy
    e-mail
  • Carmela MusellaDipartimento di Matematica e Applicazioni
    University of Napoli Federico II
    via Cintia
    I-80126 Napoli, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek